# SDR 2003F00244

- Difficulty date: February 12, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 652244143
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

DURING CLIMB-OUT AT KANSAS CITY, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED AND HORN SOUNDED.  EMERGENCY CHECKLIST FOLLOWED.  ENGINE WAS SHUTDOWN AND NR 1 FIRE BOTTLE DISCHARGED.  AIRCRAFT RETURNED TO KANSAS CITY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 13 STAGE MANIFOLD IAW MM.  (M)
